advertisement
Question
Posted by: Zexeon | 2010/10/10

meds

Hi CS,

I''m on 25mg of Risperdal contra cause I''ve declined the seroquel cause it caused weight gain. the problem is that he also prescribed Abilify 15mg for what is this? and am I also suppose to drink it for ever? Have an awesome Sunday.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Awe is in slightly short supply round here, but I'll try my best !
How long one would need to remain on any med depends on the diagnosis, the medicine, and how useful it is for you. Abilify is an interesting drug which can be useful in a number of conditions, including depression, bipolar disorder, and a range of psychotic and schizophrenic illnesses, so it's something like Seroquel or Risperdal. Weight gain is a nuisance, and seems to appear in SOME people on a great many drugs, not not in EVERYONE on any of them ! If the drug is otherwise proving very helpful, it is often worth trying diet and exercise to see if one can control the weight gain.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/10/10

Awe is in slightly short supply round here, but I'll try my best !
How long one would need to remain on any med depends on the diagnosis, the medicine, and how useful it is for you. Abilify is an interesting drug which can be useful in a number of conditions, including depression, bipolar disorder, and a range of psychotic and schizophrenic illnesses, so it's something like Seroquel or Risperdal. Weight gain is a nuisance, and seems to appear in SOME people on a great many drugs, not not in EVERYONE on any of them ! If the drug is otherwise proving very helpful, it is often worth trying diet and exercise to see if one can control the weight gain.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement